How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I have acute dermatitis, rashes like pimples that are raised

Customer Question

I have acute dermatitis, rashes like pimples that are raised up. They are so itchy, and bleed. Leave scabs like eczema with it?
I have been to DR.'s they put me on different products, even prednisone, plus a prednisone shot. I am going crazy with this. Nothing seems to help
Submitted: 1 year ago.
Category: Dermatology
Expert:  khagihara replied 1 year ago.

How old? female or male? How tall? How much do you weigh? Can you attach the photos here? When did it start? Is it consistent? Is it getting worse? Does anything make it better or worse? Any other symptoms? Are you aware of anything which might have triggered it? What tests did you have? any medical problems? any surgeries? any other medications including over-the-counter pills and herbs? any family medical history?

Customer: replied 1 year ago.
I am 61 years old Male 5' 9" 160 lbs It started in 2012. Dealing with dermatologists, for the past two years, and when I could get in to see them. It has been consistent. It is getting way worse, and spreading down arms, and scabs around my whole scalp, and top of ears... NOTHING is helping me... Itchy constantly and I start bleeding. It just started coming on, and just getting worse, and worse. I couldn't do any tests, because I was always broke out.. No other medical problems, or surgeries.
Been on prednisone, plus a shot of prednisone and none of that helped. Prescriptions: Betamethasone dipropionat 0.05 mg cream, ointment: fluocinonide 0.05 mg. using 4-5 times a day and nothing is helping. Cracks on fingers, and getting worse.
Told by a Dr. to take benadryl, no relief makes me tired is all. Also allegra and that made it worse... Sulfamethoxazole-tmp d two pills a day, made it worse.. No family medical Please help me get this ugly dermatitis solved!!! I really need to get this solved, and NOW.....
Expert:  khagihara replied 1 year ago.

Can you attach the photos here? Have you had a skin biopsy?

Customer: replied 1 year ago.
I don't know how to attach photos, and no Dr. has had me do a skin biopsy...
Expert:  khagihara replied 1 year ago.

click the picture of the clip. then it says choose a file. lick choose a file and select your photos and click open. then send them.

Customer: replied 1 year ago.
I just can't get the photo's on. Can't you just tell me what I should do or be using to help this. I describe everything as best as I could
Expert:  khagihara replied 1 year ago.

Can you see the picture of the clip?

Customer: replied 1 year ago.
I have explained to the point of what it looks like. I just need to know what more I can do, or use to get rid of this dermatitis.
I didn't realize that it would be all of this writing back, and forth.
I have never used this before, and had someone keep on about pictures.
Wished I knew how to do pictures but I don't.
Is there a recommendation for what I have or what?
Expert:  khagihara replied 1 year ago.

I recommend you have a skin biopsy for the diagnosis in a good hospital such as a university hospital. Once the diagnosis is determined, the treatment specific for the disease would be effective.

Customer: replied 1 year ago.
Can you recommend any type of salve, lotion to put on my skin to stop the itchy, Pills?
Expert:  khagihara replied 1 year ago.

You should not use steroid such as Betamethasone and fluocinonide in the head, which could make your problem worse. Instead you should take zyrtec and use benadryl cream although they may not work well.